# SDR U2RA20201016006

- Difficulty date: July 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 323U2387110
- Condition: Deformed
- Location: Nr 4 Nacelle
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION NOTED ON SKIN OF NUMBER 4 PYLON LEFT UPPER FAIRING DOOR FORWARD SIDE.   ACCOMPLISHED REPAIR IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC ENGINEERING ORDER NUMBER 20316-2.
